# SDR CALA2020080901089

- Difficulty date: August 4, 2020
- Submitted: August 9, 2020
- Operation: Air carrier
- Aircraft: N17963
- Make and model: Boeing 787-9
- Aircraft serial: 37812
- Aircraft time: 21,800 hours, 1,959 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 652Z71931098
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL HYD LEAK FOUND COMING FROM THE RT ENGINE AFT STRUT DRAIN,  FOUND TUBE ASSY 652Z7193-1098 LEAKING.   REPLACED IAW AMM B787-A-29-11-04-01A. 90 ELBOW AT HP FILTER END OF PIPE SWAGED.  PRESSURIZED. FLIGHT CONTROLS OPERATED, NO LEAKS FOUND HYD LVL B787-A-20-10-09-18A-663A-A.
